| Model Number |
20E |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device logged a critical event code.The event code is indicative of a device issue that could result in a partial loss of defibrillator output energy due to a loss of the negative or positive portion of the biphasic output waveform.The defibrillator output energy could be reduced by up to approximately 20% from the selected energy level.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker replaced the device's therapy pcb to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker further evaluated the replaced part at the product analysis center (pac) and the root cause of the reported issue was determined to be a shorted h-bridge cr30.
Event or Problem Description